View Full Version : Emotional turmoil affecting my Vyvanse?


Jill22089
11-20-16, 07:44 PM
backstory. started on 40 mg side effects mild hand tremor, trouble sleeping, bad crash then side affects dissapeared in a short time. put on 60 mg good response just longer duration. at first the med made me forget more about the spiral i was going down but then out of no where it started causing weird effects thats why i gave the back story to show its not the meds they were working fine with little side affect. the problems in the day r the same im working on improving i get focused on pointless things like facebook instead of doin what i should i did better with that today but when i crash instead of having a good crash like i was able to just 2 weeks ago i have a slowness to me, i cant pick up humor its a delayed response i take it serious person has to tell me their joking if someone asks a question or im about to do something i pause in thought thinking before answering like im slow to respond my brain is slow in thinking of an answer and very agigtated which is normal i take things as insults that arent stuff like that. what is this Slowness i have developed as a result of a extremely stressful sad thing im going through??

Little Missy
11-20-16, 07:52 PM
Welcome to wild and crazy world of ADHD medication!

john2100
11-20-16, 07:59 PM
I had that slowness on vyvanse too. From adderal to vyvanse . Small dosage too. I remember I couldn't figure out change at the store some simple math like 14-8.
That was emberresing. That was the reason I switched back to adderal. ALso I made
about 5 mistakes at work a day on vyvanse ,which I dont usually do , Max 1. , some simple geometry,,,3rd grade stuff,
then I switched back.

john2100
11-20-16, 08:03 PM
Also there was some intense happiness and euphoria on vyvanse 2h after I took it ,lastin fro another 2 h. I waste that 2h calling people and talking with everybody at work .

That was way too distractive for me. Adderal didn't have that .Maybe that's whyy you have hard time to control your FB and other stuff,

sarahsweets
11-21-16, 05:34 AM
backstory. started on 40 mg side effects mild hand tremor, trouble sleeping, bad crash then side affects dissapeared in a short time. put on 60 mg good response just longer duration. at first the med made me forget more about the spiral i was going down but then out of no where it started causing weird effects thats why i gave the back story to show its not the meds they were working fine with little side affect. the problems in the day r the same im working on improving i get focused on pointless things like facebook instead of doin what i should i did better with that today but when i crash instead of having a good crash like i was able to just 2 weeks ago i have a slowness to me, i cant pick up humor its a delayed response i take it serious person has to tell me their joking if someone asks a question or im about to do something i pause in thought thinking before answering like im slow to respond my brain is slow in thinking of an answer and very agigtated which is normal i take things as insults that arent stuff like that. what is this Slowness i have developed as a result of a extremely stressful sad thing im going through??

My gut makes me think that its the wrong medication for you. You might do well on amphetamines, but vyvanse is its own unique formulation- a prodrug. As far as amphetamines go, its the weakest. I am not saying a higher dose of vyvanse would help- it sounds like your dose is too high for you personally already, I am saying that an amphetamine with a different release/mechanism of action might be better for you.